# SDR HCMA9647

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearings
- Part number: 350A33215300
- Condition: Cracked
- Location: T/R
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BEARING CAUSED T/R FREQUENCY VIBRATIONS.  WORN BEYOND LIMITS.
